Authors: Stević, Stevo 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: On an integral-type operator from logarithmic Bloch-type and mixed-norm spaces to Bloch-type spaces
Journal: Nonlinear Analysis, Theory, Methods and Applications
Volume: 71
Issue: 12
First page: 6323
Last page: 6342
Issue Date: 15-Dec-2009
Rank: M21a
ISSN: 0362-546X
DOI: 10.1016/j.na.2009.06.087
Abstract: 
This paper studies the boundedness and compactness of the following integral-type operator, recently introduced by this author, Pφg f (z) = ∫01 f (φ (t z)) g (t z) frac(d t, t), z ∈ B, where φ is a holomorphic self-map of the unit ball B in Cn and g is a holomorphic function on B such that g (0) = 0, from logarithmic Bloch-type and mixed-norm spaces to Bloch-type spaces.
Publisher: Elsevier

Show full item record

SCOPUSTM   
Citations

90
checked on Apr 3, 2025

Page view(s)

18
checked on Jan 31, 2025

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.